Top 10 Allergy Medicine Non Drowsy – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

365 Count Allergy Pills for Allergy Relief, GoodSense Allergy Relief Loratadine Tablets, 10 mg

#ad
Good Sense #ad - It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours.

Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Children under 6 years of age and consumers with liver or kidney disease, ask a doctor. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

3. Good Sense

#ad

Cetirizine HCl Tablets 10 mg, GoodSense All Day Allergy, Antihistamine for Allergy Relief, 365 Count

#ad
Good Sense #ad - The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Active ingredient: compare to the active ingredient in Zyrtec. Read package for full directions before use. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

4. Claritin

#ad

70 Count, Non-Drowsy Prescription Strength Allergy Relief, Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. 1 doctor recommended non-drowsy oral allergy brand. *. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Contains 10 mg of loratadine per tablet.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.09 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

5. ValuMeds

#ad

Itchy Eyes, Dry, Adults Compare to Allegra Tablets, Hay Fever, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Allergies | Kids

#ad
ValuMeds #ad - Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Non-drowsy formula – A true non-drowsy formula for kids and adults. Perfect for staying allergy-free every day. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

6. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Compare to Claritin Tablets Active Ingredient. Allergy medicine: amazon basic care allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.

24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Non-drowsy: when taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy. Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches

7. Allegra

#ad

Allegra Allergy 24 Hour Gelcaps 180 mg 60 Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Indoor & outdoor allergies: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies. Fast-acting: allegra 24-hour allergy starts working in one hour for fast* relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Height3.35 Inches
Length4.29 Inches
Width1.97 Inches
Part Number499765
Model499765

8. Claritin

#ad

Claritin 24 Hour Allergy Medicine, 100 Count, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Non drowsy oral allergy brand. Contains 10 milligrams of loratadine per tablet. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3.13 Inches
Length3.75 Inches
Weight0.1 Pounds
Width1.56 Inches
Part NumberB078BBYNLC

9. Claritin

#ad

Claritin Liqui-Gels 24 Hour Allergy Relief, Loratadine Antihistamine Capsules, 30 Count, Non-Drowsy Allergy Medicine

#ad
Claritin #ad - Contains 10 mg of loratadine per capsule. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin is an antihistamine so it hinders the cascade triggered by allergens. 1 doctor recommended non-drowsy oral allergy brand. *. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285

10. ValuMeds

#ad

Dry, Itchy Eyes, Hay Fever, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, sneezing, itchy, a scratchy nose and throat, and other allergy symptoms.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R